# SDR YENA2023122001612

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23L AFT GALLEY ARE A (1 EA) (CPCP RELATED, REFER TO MPD TASK 534195-01); (RESOLVED ON W/O: 1271876 TASKCARD: NR-00035) REF TO AEROMAN WO 2023 364/1 NR 2023-683093,PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23L AFT GALLEY AREA I.A.W. A320 SRM 53-41-14-300-001. THIS REPAIR IS CATEGORY A, RE-INSPECTION NOT REQUIRED. MX-220 GENERATED.DONE BY M. QUITEÑO 8629422CHECKED BY J. MARTINEZ 8602115.
